# SDR DALA2022051703404

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 86,841 hours, 18,644 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 1R SLIDE LIGHT WILL NOT ILLUMINATE, CORRECTIVE ACTION: OPERATED AND INSPECTED 1R DOOR ARM/DISARM. SLIDE LIGHT OPS NML (8429866)
